Top
10
Doctor insights on: Midrin

Share
Dr. Sanjiv Kaul
20 doctors shared insights

Midrin (Overview)

Midrin is an anti-migrane agent which is a kind of brain and nerve drug.


Dr. Sanjiv Kaul
20 doctors shared insights

Midrin (Overview)

Midrin is an anti-migrane agent which is a kind of brain and nerve drug.


2

2
How can midrin affect you?

How can midrin affect you?

Better or worse?: Better--it gets rid of your headache. Worse--you get light headed, nauseated, shaky, vomit and still experience the headache for which you took Midrin in the first place. ...Read more

3

3
Gp prescribed midrin-only migraine med that doesnt interact w myother meds.medicaid won't cover it!cant take NSAIDs or caffeine otc's,have IBS&anxiety?

Gp prescribed midrin-only migraine med that doesnt interact w myother meds.medicaid won't cover it!cant take NSAIDs or caffeine otc's,have IBS&anxiety?

Talk to your doctor: As long as a doctor can request exceptions for those patients who need exceptions, and exceptions can be given, you may be eligible for Midrin. It's important that you and your doctor are able to communicate well so you can get what you need. ...Read more

4

4
What is the best way to wean off topamax (topiramate) quickly but safely?My dr said I could do it in 2 wks.I have midrin as back-up for withdrawal headaches.

What is the best way to wean off topamax (topiramate) quickly but safely?My dr said I could do it in 2 wks.I have midrin as back-up for withdrawal headaches.

See your neurologist: See your neurologist in order to determine the safest way to wean off of topiramate (Topamax) for your migraine headaches. There are many factors that your neurologist will consider, including your current dose, the duration of use, the reason for weaning off, etc. Tapering off too quickly can be dangerous. http://www.nlm.nih.gov/medlineplus/druginfo/meds/a697012.html ...Read more

5

5
What will be the effect of overdose on midrin (apap/dichloralphenazone/isometheptene)?

What will be the effect of overdose on midrin (apap/dichloralphenazone/isometheptene)?

Liver failure, coma: An overdose of apap (acetaminophen) can kill a liver and lead to liver transplant. Dichloralphenazone overdose can lead to coma.Anyone who discovers he/she has overdosed should go to er or call 911.I urge strongly anyone considering purposefully overdosing on any medication to call 1-800-273-8255 immediately(national suicide prevention lifeline); life can get better, regardless of how it may feel. ...Read more

See 1 more doctor answer
7

7
Has anyone had a fatal overdose on midrin?

Great ?: Don't think so but i would not challenge your liver by taking more than the recommended dose. ...Read more

8

8
Why was midrin recalled?

Why was midrin recalled?

Was never OK by FDA: The issue with all of these medications is that they have never been approved by the fda in the first place. Although Midrin was a great headache and anti-migraine medication. Many patient are missing the drug. ...Read more

9

9
How can midrin affect you?

Better or worse?: Better--it gets rid of your headache. Worse--you get light headed, nauseated, shaky, vomit and still experience the headache for which you took Midrin in the first place. ...Read more